Hi, Welcome!

The community is a safe space for people living with and connected to arthritis to ask questions and share experiences. Get started by registering here and posting your first comment or question!

Sign In with a Versus Arthritis account

Rash

LindylootooLindylootoo Posts: 6
edited 27. Aug 2019, 05:45 in Chat to our Helpline Team
During this current flareup of OA, I've been taking Ibruprofen and paracetamol. Initially the medication didn't seem to be coping with the pain, so I started taking a 400mg ibruprofen regularly instead of the usual 400 mg in the morning, followed by 200 mg for the rest of the day.
I then got a rash on my leg - at the beginning it looked like three little red dots - several groups of those, which then became blisters. I stopped taking the ibruprofen but 48 hours later still have the rash and notice I now have another rash in a different area.

I'm assuming this is hives and can be ignored?

Comments

  • helpline_teamhelpline_team Posts: 2,019
    edited 30. Nov -1, 00:00
    Hi Lindyloutoo

    Thank you for posting on the forum. I’m sorry to hear that you developed a rash on your leg, and now it seems to be in another area.

    We are not medically trained on the helpline, so although it maybe hives, I wouldn’t be able to say ‘ignore that’.

    Just to be sure if the rash is hives or not, I would check it out with the GP, or a pharmacist might be helpful.

    I hope the rash passes soon.

    Best wishes
    Lynda
    Helpline advisor
Sign In or Register to comment.